# SDR YENA2023031700253

- Difficulty date: March 14, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271N
- Aircraft serial: 10101
- Aircraft time: 6,616 hours, 1,250 cycles
- Engine: Iae PW1133GAJM
- Engine time: 6,610 hours, 1,249 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 636D0015509
- Part serial: 51764
- Condition: Failed
- Location: Engine-2
- Part time: 180 hours, 34 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#523, JFK-LAX. (ETOPS) 'ENG 2 FIRE LOOP A FAULT ECAM MSG DISPLAYED ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ); REMOVED AND REPLACED ENG # 2 FIRE LOOP COR AGB DETECTOR IAW AMM 26-12-17. THE OPS CHECK IS GOOD. THIS CLEARS MDDR 503833. MX-4 UPDATED AND PLACARD REMOVED.'
